# SDR R61A201205230296

- Difficulty date: May 23, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N809MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000022
- Aircraft time: 20,422 hours, 15,226 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stiffener
- Part number: 17038356002
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE A/C WAS IN FOR HEAVY CHECK FOUND RT PYLON OUTBOARD PNL 429YR NUT PLATE HOLE AREA HAS A CRACK.  MX CUT OUT DAMAGED AREA AND FABRICATED FILLER AND DOUBLER AS A PERMANENT REPAIR IAW EMB ETD 2012-170-007462. PN 170-38356-002.  A/C REMAINS IN CMH FOR HEAVY CHECK COMPLETION.
